MathSciNet Relay Station
MathSciNet bibliographic data
MR1602028 60J80 (60G57 60K35)
Etheridge, Alison M.; Fleischmann, Klaus Persistence of a two-dimensional super-Brownian motion in a catalytic medium. Probab. Theory Related Fields 110 (1998), no. 1, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement